# SDR 2005UALA00346

- Difficulty date: April 15, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED STA 1340, ABOVE STR 25R.  DAMAGE TO THE FRAME WAS TRIMMED OUT AND A J-ANGLE DOUBLER REPAIR WAS INSTALLED.
